# SDR ASAA2014092709230

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 28,925 hours, 8,643 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, A MASTER CAUTION AIR CONDITIONING WITH A PACK LIGHT ON LT SIDE PACK LIGHT DISAPPEARS ON RESET.  ACFT GROUNDED.  PERFORMED ZONE/TEMP CONTINUE BITE CHECK IAW MM 21-61-00.  NR 1 CHECKED GOOD.  NR 2 BITE SHOWED TCV.  PREVIOUS FLT SHOWED TCV VERIFY PASSED.  
DEFECT RESET.  MASTER CAUTION RESET CHECKED GOOD.
